Bedronal SR and Thyroid Meds

Looking for some advice I have recently been put on Bedronal Slow Release to relieve my migraines which I believe widens blood vessels to stop migraine onset. I take T3 and T4 my Gp says no reaction with Thyroid Meds however not sure as starting to get a little tired, poss a symptom of the Bedronal. Thought I would ask as not sure. Perhaps I should get my Thyroid levels checked after a period of time taking these and see if there is any affect.

Working great though no migraines for 6 weeks now.

If anyone else is taking similar with thyroid meds can you let me know how you are getting on.

1 Reply

oldestnewest
  • Having a quick look on medicines.org.uk/emc/medici...

    "Propranolol is a racemic mixture and the active form is the S (-) isomer. With the exception of inhibition of the conversion of thyroxine to triiodothyronine it is unlikely that any additional ancillary properties possessed by R (+) propranolol, in comparison with the racemic mixture this will give rise to different therapeutic effects. "

    So it looks as though lower T3 may be expected when taking it (other sources online seem to agree) which may account for the tiredness. I guess that's another illustration of doctors not really understanding thyroid issues properly :(

You may also like...